# SDR CALA9800466

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17410
- Make and model: Boeing 727243
- Aircraft serial: 21663
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Delaminated
- Location: R-1 Position
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A BURNED SPOT AND A DELAMINATION BUBBLE IN R-1 WINDOW UPPER EDGE.  THE R-1 WINDOW WAS REMOVED AND REPLACED IAW MM 56-11-11.
